# SDR 9612109604

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD LEFT LOWER EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BLOWN FUSE AT POWER SUPPLY, OPERATIONAL CHECK NORMAL.
